Mucinex Childrens Liquid Medicine Multi-Symptom Night Time Mixed Berry - 4 Fl. Oz.
Loading..
Active Ingredients: In Each 10 ml: Acetaminophen (325 mg), Diphenhydramine HCl (12.5 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propylene Glycol, Propyl Gallate, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum.
Cold, Multi-Symptom, Night Time, Mixed Berry Flavor, Liquid

Other Information: Each 10 ml Contains: sodium 6 mg. Store between 68-77 degrees F (20-25 degrees C). Dosing cup provided. Do not refrigerate. Misc: Pain reliever/fever reducer. Antihistamine/cough suppressant. Nasal decongestant. Acetaminophen 325 mg. Diphenhydramine HCl 12.5 mg. Phenylephrine HCl 5 mg. Stuffy nose. Cough. Runny nose & sneezing. Fever & sore throat. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Dosing cup included. Each Dose of Mixed Berry-Flavored Children's Mucinex Night Time Multi-Symptom Cold Liquid: Relieves stuffy nose; controls cough; relieves runny nose & sneezing; relieves fever & sore throat. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

More

Product Attributes
Warning Contains: Warnings: Liver warning: This product contains acetaminophen. Severe Liver Damage May Occur if Your Child Takes: More than 5 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); to make a child sleepy; with any other drug containing diphenhydramine, even one used on the skin; in a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you
Directions Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed (see Overdose warning). If needed, repeat dose every 4 hours while symptoms last. Do not give more than 5 days unless directed by a doctor. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. mL = millimeter. Keep carton for full directions for use. Children 6 to Under 12 Years of Age: 10 ml in dosing cup provided every 4 hours; do not give more than 5 doses in any 24-hour period. Children Under 6 Years of Age: Do not use.
About the Producer Reckitt Benckiser
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.